Department of Mathematics

University of Mississippi

Dr. Milinovich

Micah B. Milinovich

Associate Professor
Ph.D., University of Rochester, 2008
Hume Hall 304
(662) 915-8872 | mbmilino@olemiss.edu
Personal Web Page

TEACHING, Spring 2019
Office Hours: M.W. 10:00-11:00 AM.
Math 513: M.W.F. 12:00-12:50 PM, Hume 331.

RESEARCH INTERESTS
Analytic Number Theory

SELECTED HONORS AND AWARDS

  • NSA Young Investigator Grant H98230-16-1-0311 (2017-2019).
  • SEC Faculty Travel Grant (2016-2017).
  • NSA Young Investigator Grant H98230-15-1-0231 (2015-2017).
  • NSA Young Investigator Grant H98230-13-1-0217 (2013-2015).
  • SEC Faculty Travel Grant (2013-2014).
  • AMS-Simons Travel Grant (2011-2013).
  • MRC collaboration grant, sponsored by AMS/NSF (2012-2013).

SELECTED PUBLICATIONS

  • E. Carneiro, M. B. Milinovich, K. Soundararajan, Fourier optimization and prime gaps, Comment. Math. Helv., to appear.
  • A. R. Booker, M. B. Milinovich, N. Ng, Subconvexity for modular form L-functions in the t aspect, Adv. Math. 341 (2019), 299-335.
  • E. Carneiro, V. Chandee, F. Littmann, M. B. Milinovich, Hilbert spaces and the pair correlation of zeros of the Riemann zeta-function, J. Reine Angew. Math. (Crelle’s Journal), 725 (2017), 143–182.
  • M. Milinovich, N. Ng, Simple zeros of modular L-functions, Proc. London Math. Soc. 109 (2014), no. 6, 1465–1506.
  • M. Milinovich, N. Ng, Lower bounds for moments of ζ'(ρ), IMRN (2014), no. 12, 3190–3216.
  • E. Carneiro, V. Chandee, M. Milinovich, Bounding S(t) and S1(t) on the Riemann Hypothesis, Math. Ann. 356 (2013), no. 3, 939–968.